# SDR DALA2020122704276

- Difficulty date: December 24, 2020
- Submitted: December 27, 2020
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 62,416 hours, 23,358 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Missing
- Location: Fuselage Lower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LARGE PANEL MISSING ON BOTTOM OF AIRCRAFT BETWEEN WHEEL WELLS.  REMOVED SCREWS OF MISSING PANEL (194E) FROM NUT PLATES AND CLEANED AREA AS REQUIRED, REF B737 AMM 06-41.  CHECK FOR HYD SYSTEM LEAKING IN AREA OF PANEL (194E).  OPERATIONS CHECK GOOD, REF B737 AMM 29-11.  REPLACED PANEL IAW AMDS 5352-01035-01.  OK FOR SERVICE.
